It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High Cholesterol Message Board


High Cholesterol Board Index


Having experienced the same symptoms (both on Crestor 5 mg and then Vytorin 10/20) I would have to say it is statin related (at least in my opinion:jester: ). With me, it always seemed that the aching "charley horses" were worse after exercise (especially the next day). I did not experience the chronic muscle depletion that many have described, but, the soreness/aching was enough for me to know this stuff is wicked:mad: . I stopped the Vytorin over 1 month ago and I have been more active, yet do not have the muscle soreness. It seems that some of the research available indicates those who are more active have more difficulty with the statin side effects. That doesn't make a lot of sense to me, but, I'm sure others here could explain. Perhaps it relates to the COQ10 depletion:confused: ?





All times are GMT -7. The time now is 08:48 PM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!